Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal bloating. History of gall bladder removal. Positive ANA. Diarrhea, abdominal pain. What can this be?

Hi, I am a 34 years old female .... that have had bloating to the abdominal for over 4 years. It all strarted after I had my Gallbladder removed. Now its more fequent then before. I went to my Doctor and had blood test done, my ANA test came back positive, as I was told to get lots more blood testing done, to rule out lupus . Now i started to have diarrhea and having severe abdominal pain . What can all this be ?/? Thanks...
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Gastroenterologist 's  Response
Thank you for the query.
Possibilities are an irritable bowel syndrome, inflammatory bowel disease very rarely lupus involving the bowels. Worthwhile getting colonoscopy and if required endoscopy done. Also getting thyroid function tests done will help.
Lupus uncommonly involves the bowel and can present with diarrhea. But this is associated with multiple other lupus symptoms like joint pain, skin rash etc.

Hope this answers your query.
Wish you a speedy recovery.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor